RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 30, Number 6  


Non-linear spectra of matrices and extremal problems
A. P. Buslaev
803
Discrete approximation of extremal problems with operator inequality constraints
R. Lepp
817
Asymptotic error bounds in Galerkin approximation for a certain class of quasipotential equations
E. P. Zhidkov, E. G. Nikonov, B. N. Khoromsky
826
The solution of systems of nonlinear equations of general form
K. N. Belash
837
A mathematical programming problem with a convex irregular feasible set
V. N. Nefedov
844
Asymptotic behaviour of the solution of the singularly perturbed parabolic problem in the critical case
V. Yu. Buchnev
858
The mathematical structure of the solution of the equation $(\partial^2/\partial t^2)[u_{xx}-\beta^2u]+\omega^2_0u_{xx}=0$ and problems connected with it
Yu. D. Pletner
868
One-electron solitons in two-dimensional tunnelling structures
G. S. Kazacha, Ya. D. Madzharova, S. I. Serdyukova
883
Application of the incomplete Galerkin method for solving problems of the diffraction of electromagnetic waves by a nonhomogeneous cylinder
A. A. Bykov, A. G. Sveshnikov, M. K. Trubetskov
894
Variational formulation of diffraction problems
A. S. Il'inskii, O. M. Maslovskaya
910
A method for solving kinetic equations of Fokker–Planck type for a plasma
V. N. Novikov
920
Numerical modelling of transverse flow round a cylinder based on the Euler equations
Yu. M. Beletskii, P. A. Voinovich, Yu. P. Golovachov, E. V. Timofeev
933

Scientific communications
A method of generating an interpolating curve with piecewise sign-constant curvature
V. L. Murashko, I. L. Osipov
941
Chaplygin's method for the numerical solution of differential equations with retarded argument
L. M. Berezanskii, L. V. Idel's
945
Viscous liquid flows that are independent of the Reynolds number
Yu. D. Shmyglevskii
951

Scientific information
Errata
A. A. Abramov, N. B. Konyukhova, B. S. Pariiskii, V. Yu. Prikhod'ko, V. V. Tyutekin
956
Errata
S. V. Kartyshov
956
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020